# SDR AALA971119

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6835
- Make and model: Boeing 727223
- Aircraft serial: 20188
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN RIGHT WING FORWARD BOTTLE PIN CASTING.  INSTALLED SERVICEABLE RT WING FORWARD BOTTLE PIN CASTING PER DRAWING 64-08336 AND DRAWING 65-16200.  TST:  75,765 HOURS.  CYCLES:  52,034.  (X)
